# SDR 96ZZZX1577

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Seal Ring
- Part number: 410106701
- Condition: Worn
- Location: 1st Turb Shroud
- Part time: 386 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.  (X)
